WorldBeware of "aphrodisiac" honeys, the authorities warn about the...

Beware of “aphrodisiac” honeys, the authorities warn about the side effects of fake natural products

-

648x415 miel illustration

“Natural” products that are not at all. Health authorities on Tuesday warned against honeys and jellies posing as “natural” “aphrodisiac” products and which in fact contain the active ingredients of drugs such as Viagra, exposing those who consume them to “serious adverse effects” .

People who bought them are invited “not to consume these products and destroy them”, warn the General Directorate of Competition, Consumption and Fraud Control (DGCCRF), the General Directorate of Customs and Indirect Rights. (DGDDI) and the National Agency for Medicines and Health Products Safety (ANSM).

Black Horse Honey or Jaguar Power in the viewfinder

These “illegal and dangerous” products, sold “in particular via the internet or social networks” under the Black Horse Honey or Jaguar Power brands, are presented as “food supplements for aphrodisiac purposes (…) containing ingredients of natural origin (plants). ) ”, Explain these authorities in a press release.

A website specializing in “aphrodisiac products” describes Jaguar Power as containing “a mixture of date palm pollen and tropical forest grasses”, “100% natural” and containing “no harmful substances”.

“In fact, analyzes carried out by the joint laboratory service of the DGCCRF and the DGDDI show that they contain active medicinal substances not mentioned on the labels such as sildenafil or tadalafil”, the active ingredients of Viagra and Cialis, two erectile dysfunction drugs available only by prescription.

“Serious side effects”

However, these substances “are powerful vasodilators” and “are in particular contraindicated in people suffering from cardiac pathologies, because of the serious undesirable effects that they can generate”, add the three authorities.

“Several poison control centers have documented in recent months numerous reports of serious adverse effects following the consumption of these products, which have caused repeated convulsions, pulmonary hemorrhages, cerebral edemas, or major acute renal failure having, for some, resulted in hospitalizations ”, they assure.

When these products are identified by the authorities, they “are systematically withdrawn from the market and recalled from consumers”, specifies the press release, which calls for “above all not to consume these products and to destroy them” and, in the event of undesirable effects “To consult (his) doctor or to go to the Emergency Department”.

Source

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Latest news

Must read

You might also likeRELATED
Recommended to you